EconPapers    
Economics at your fingertips  
 

Parametric quantile regression based on the generalized gamma distribution

Angela Noufaily and M. C. Jones

Journal of the Royal Statistical Society Series C, 2013, vol. 62, issue 5, 723-740

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/rssc.12014 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssc:v:62:y:2013:i:5:p:723-740

Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9876

Access Statistics for this article

Journal of the Royal Statistical Society Series C is currently edited by R. Chandler and P. W. F. Smith

More articles in Journal of the Royal Statistical Society Series C from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-02-23
Handle: RePEc:bla:jorssc:v:62:y:2013:i:5:p:723-740